| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported issue was able to be verified and able to be duplicated.The issue was due to the faulty system board but the root cause is unable to be determined.No repairs were made to the device due to the system board being obsolete.The customer was advised to remove the device from service.
Event or Problem Description
The customer contacted stryker to report that their device had an unexpected loss of power.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.